# SDR UALA2010030900821

- Difficulty date: March 9, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 70,331 hours, 20,396 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 33990046U2
- Part serial: 67
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT ENG HI STAGE LIGHT ILLUMINATED AS POWER WAS ADVANCED FOR TAKEOFF.  CREW COMMENTS:  RIGHT ENG HI STAGE LIGHT ILLUMINATED AS POWER WAS ADVANCED FOR TAKEOFF.  VALVE LOCKED CLOSED PER MEL.  REPLACED NR 2 ENGINE HIGH STAGE PILOT.  ACCOMPLISHED TAKEOFF POWER CHECK FOR 5 MINUTES & PNEUMATIC SUPPLY TEST, CHECKS OKAY.
